# SDR AALA20140615005

- Difficulty date: June 15, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 59,004 hours, 7,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 40G INOPERATIVE.  REPLACED LAMP FOR EMER LIGHT AT SEAT 40G.  OPERATIONS CHECKED NORMAL.
